Vol. 271, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Sofic groups: graph products and graphs of groups

Laura Ciobanu, Derek F. Holt and Sarah Rees

Vol. 271 (2014), No. 1, 53–64
Abstract

We prove that graph products of sofic groups are sofic, as are graphs of groups for which vertex groups are sofic and edge groups are amenable.

Keywords
sofic, graph products, free and direct products, groups of graphs
Mathematical Subject Classification 2010
Primary: 20F65, 37B05
Milestones
Received: 12 December 2012
Revised: 14 November 2013
Accepted: 10 January 2014
Published: 10 September 2014
Authors
Laura Ciobanu
Mathematics Department
University of Neuchâtel
Rue Emile-Argand 11
CH-2000 Neuchâtel
Switzerland
Derek F. Holt
Mathematics Institute
University of Warwick
Coventry
CV4 7AL
United Kingdom
Sarah Rees
School of Mathematics and Statistics
University of Newcastle
Newcastle
NE1 7RU
United Kingdom